International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 1990 / Article

Research notes | Open Access

Volume 13 |Article ID 253593 | https://doi.org/10.1155/S0161171290000254

R. Chaudhuri, H. Höft, "Splaying a search tree in preorder takes linear time", International Journal of Mathematics and Mathematical Sciences, vol. 13, Article ID 253593, 1 page, 1990. https://doi.org/10.1155/S0161171290000254

Splaying a search tree in preorder takes linear time

Received15 Sep 1989

Abstract

In this paper we prove that if the nodes of an arbitrary n-node binary search tree T are splayed according to the preorder sequence of T then the total time is O(n). This is a special case of the splay tree traversal conjecture of Sleator and Tarjan [1].

Copyright © 1990 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views107
Downloads354
Citations

Related articles